# SDR 96ZZZX5924

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E259810
- Condition: Loose
- Location: Rt Propeller
- Part time: 22,017 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED FLIGHT 103, FROM AUS TO CRP, THE CREW NOTICED A SLIGHT VIBRATION.  IT WAS DETERMINED THAT IT WAS MOST LIKELY COMING FROM THE RT ENGINE.  ALL ENGINE PARAMETERS WERE NORMAL AND THE FLIGHT CONT.  DURING THE POST-FLIGHT INSPECTION, THE CREW FOUND THAT APPROXIMATELY 6 INCHES OF ONE DE-ICE BOOT, ON THE RT PROPELLER HAD COME LOOSE FROM THE BLADE.  THE AIRCRAFT WAS FERRIED TO AUS.  THE DE-ICE BOOT WAS REPLACED AND OPERATIONAL CHECKED SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
